# SDR DALA2016042603373

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 56,980 hours, 21,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DAMAGE 30 INCHES AFT OF L4 DOOR. REPAIRED DAMAGE IAW EA 543779-14, SECTION 3, REV B AND SRM 53-00-01 REPAIR 3, PAGE 207, TABLE V.
